Volume 2 (2002)

Download this article
For printing
Recent Issues

Volume 14 (2014)
Issue 1 1–625
Issue 2 627–1247
Issue 3 1249–1879

Volume 13 (2013) 1–6

Volume 12 (2012) 1–4

Volume 11 (2011) 1–5

Volume 10 (2010) 1–4

Volume 9 (2009) 1–4

Volume 8 (2008) 1–4

Volume 7 (2007)

Volume 6 (2006)

Volume 5 (2005)

Volume 4 (2004)

Volume 3 (2003)

Volume 2 (2002)

Volume 1 (2001)

The Journal
About the Journal
Editorial Board
Editorial Interests
Author Index
Editorial procedure
Submission Guidelines
Submission Page
Author copyright form
Subscriptions
Contacts
G&T Publications
GTP Author Index
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747

Rational surfaces and symplectic 4–manifolds with one basic class

Ronald Fintushel, Jongil Park and Ronald J Stern

Algebraic & Geometric Topology 2 (2002) 391–402

DOI: 10.2140/agt.2002.2.391

arXiv: math.GT/0202195

Abstract

We present constructions of simply connected symplectic 4–manifolds which have (up to sign) one basic class and which fill up the geographical region between the half-Noether and Noether lines.

Keywords

4–manifold, Seiberg-Witten invariant

Mathematical Subject Classification

Primary: 57R57

Secondary: 57R17

References
Forward citations
Publication

Received: 19 February 2002
Accepted: 12 May 2002
Published: 22 May 2002

Authors
Ronald Fintushel
Department of Math
Michigan State University
East Lansing, MI 48824
USA
Jongil Park
Department of Math
Konkuk University
1 Hwayang-dong
Kwangjin-gu
Seoul 143-701
Korea
Ronald J Stern
Department of Mathematics
University of California
Irvine, CA 92697
USA